# SDR CA080314010

- Difficulty date: March 6, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,259 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G195X6758
- Condition: Flat
- Location: Tire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIRE WENT FLAT SITTING IN HANGAR.  CRACK FOUND IN TUBE AT BASE OF VALVE STEM.
